# SDR OZCA2025001971

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N971BC
- Make and model: Saab 340B
- Aircraft serial: 340B224
- Aircraft time: 39,992 hours, 43,400 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB, CREW ENCOUNTERED RIME ICE AND ACTIVATED THE ENGINE ANTI-ICE, WING BOOTS, AND WINDOW HEAT. CREW HEARD A LOUD POP AND DISCOVERED THE RH WINDSHIELD HAD CRACKED. CREW TURNED OFF WINDOW HEAT AND RAN THE QRH. CREW CONTACTED THE TOWER AND DIVERTED TO MYNN. AIRCRAFT LANDED SAFELY IN MYNN. MAINTENANCE TEAM WAS DISPATCHED TO REPLACE THE CRACKED WINDSHIELD.
